# SDR SWAA2023041024603

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 72,867 hours, 43,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Smoke
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B, O
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF CLIMB OUT APPROXIMATELY 800 AGL FA REPORTS SMOKE & ODOR IN CABIN. ENGINES WERE THE BLEEDS SOURCE<[01] PERFORMED FIM 29-10 TASK 807. FOUND LGTV TRANSFERRING B SYSTEM TO A THEN OVERBOARD. REMOVED AND REPLACED LANDING GEAR TRANSFER VALVE PER AMM 32-31-71. REMOVED AND REPLACED RESERVOIR MANUAL FILL PUMP PER AMM 29-18-01. RAN PACKS WITH ENGINE AIR FOR 10 MINUTES. NO SMELL NOTED PER AMM 71-00-00. PERFORMED FIM 21-00 TASK 806. REMOVED AND REPLACED WATER SEPARATOR COALESCED BAGS PER AMM 21-51-05. NO OTHER FAULTS FOUND.
